I am a 44 year old Male that has recurring blisters on my left foot only. These are not friction blisters, and when they are punctured, there is a small amount of watery fluid that escapes (possibly some infection, but hard to determine visually). When the skin is lifted away from the site, there appears to be a rather deep hole, extending through the skin and into the flesh.
This problem has been ongoing for quite some time (several years) and generally doesn't impair my mobility. The blisters usually appear in groups of two or more (often 5 or 6 together). The blisters occur mainly on the sides of the foot and after an episode, the skin is tough and dry at the site of the blisters. An itching sensation usually accompanies the blisters.
I have been to a doctor on a number of occasions, but the blisters are normally gone before I can get in to see anyone. Your feedback is greatly appreciated.
1. Dyshidrotic eczema -- "Dyshidrosis" means "bad sweating," which this is NOT, but you can see why the little blisters made people think they were blocked sweat glands. Cause--unknown; treatment--generally not worth it, unless the bumps are so annoying that prescription-strength cortisone may help.
2. Fungus ("athlete's foot") -- Not nearly as contagious as people say. Try applying terbinafine cream (OTC, effective, and harmless) once a day for 2 weeks the next time you see blisters. If it works, there you go; if not, see option #1.
I have dry, hard, discolored and itching feet. The bottoms itch and I can not stop scratching until they are cut to shreds or very sore. I can not feel them being cut at this time. My toes split and almost cut around the entire toe.They heal and another splits. Sometimes there is a pain from the bottom of my right foot all the way up to my thigh. I am unable to use this leg because the pain is so great for at least an hour. The pain last for a least a day. My feet are almost black (heels and soles). The rest of my body is now dry and itchy also. I've been treated with Zantac, Allegra, sporanox and fluocinonide cream and was told to use cooler water when bathing. I use Cetaphil lotion and moisturizing bar to bath but nothing has helped. I've been allergy tested (neg), tested for thyroid disease (neg). I have the symtoms (symptoms) at home and work. I've had the problem for December and the problem just gets worst as the days go by.
What do you think could be the problem? I've been to an internest, allergist and dermatologist.
Your condition may be related to eczema, fungus, or heredity. The intensity of your symptoms means you ought to see the dermatologist again. Keep following through, with that doctor or if you wish with another, until you get the relief you need. Meantime, apply Aquaphor ointment or Bag Balm (OTC) liberally and often.
I have a question regarding a patient that I recently took care of. I am a nursing student and was unaware of this condition. My patient had redness and edema from the calf down to her foot. This area was dry for the most part and then all of a sudden blisters started to form in the numbers. My patient was positive for mersa. They had told me it was a condition called bolus ....? Can you please provide me with more information on this topic along with the correct medical name for it.
on the inside of my legs and on the outside of my ankles are bumps that are raised and when picked off leve a small hole,some of them can not be picked off,like the one's on the outside of my ankle, it kinda looks like the bumps on frogs!!!
the one's on my ankles are very white when i scrach them.
the one'e on my thigh's can sometimes be picked off with a pen or something sharp. has anyone ever heard of this befor?
i went to the derm. and the dr. had no idea what it was and gave me some thick cream which did not work. they are very ugly in the summer as well as in the winter. my mother had them and i have seen other people with the same thing. can someone help me, i'm only 38 but look like a frog:(
i have just recently gotten tiny blisters all over my heel on my left foot and they are now showing up on the palm of my hands and in between my fingers. i had been diagnosed with eczema on my hands, but this was years ago and it hasn't been back. the blisters on my heel start off very small and then fill until they bust and then my skin gets very dry, itchy and and starts to peel. i can't get them to go away.
My husband has skin peeling off in large amounts from the bootom of his feet and in between his fingers.The doctor said it was pomphlyx-what on earth this this?He has been putting cream on it but the skin just keeps on peeling-huge slabs and it does not appear to be getting better.Please help
I also have reocurring blisters accompanied with itching on my left feet only it started happening a year ago they would start of as one bister then in groups of bisters along da side of my feet. And if it got to where it bothered me i'd pop them then more come back. I use medicated feet powder now it slowed them down alot but they still come up but not as much. I never found out the real problem. My doctor said it was from friction and sweating because of all the walking I do. But I don't no I just try to control them
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.